Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What causes clotted bleeding after masturbation?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9695 Questions
Question
im 49 195lbs just passed blood with a clot through my penis. Never happend before


I forgot to mention it was after ejaculation!
Fri, 25 May 2018 in Men's Health
 
 
Answered by Dr. P. T. Patil 32 minutes later
Brief Answer:
Please provide few more details

Detailed Answer:
Hello
Thanks for query .

You have passed blood with clot from penis after ejaculation .

I shall be happy if you can post me more details to help me in making precise comments
1) Did this happen after sex with female partner or after masturbation ?

Expecting your feedback to make precise comments .Please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil. .

Above answer was peer-reviewed by
 
Follow-up: What causes clotted bleeding after masturbation? 50 minutes later
Masturbation
 
 
Answered by Dr. P. T. Patil 17 minutes later
Brief Answer:
Bleeding is due t trivial injury to urethra due to rough handling of Penis

Detailed Answer:
Hello
Thanks for feedback .

The bleeding that you have is due to trivial injury to urethra caused by rough and vigorous shaking of penis while masturbating .

Take antibiotics Ciprofloxacin and anti inflammatory drug like Diclofenac twice daily for 5 days This is to avoid getting infection .

Ensure to drink more water

Ensure to avoid sexual encounters till it heals up completely .

There is nothing to be worried about it .It should get resolved within 5 days .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: What causes clotted bleeding after masturbation? 4 minutes later
Thanks
 
 
Answered by Dr. P. T. Patil 5 hours later
Brief Answer:
O.K Bye

Detailed Answer:
Hello
Thanks for writing again .Bye and take care .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor